Please use this identifier to cite or link to this item:
|Title:||Extensive upper-extremity venous thrombosis after fluorescein angiography|
|Citation:||Cheng, J.Y.C., Yap, E.-Y., Chao, A.K.H., Eong, K.-G.A. (2005-04). Extensive upper-extremity venous thrombosis after fluorescein angiography. American Journal of Ophthalmology 139 (5) : 928-930. ScholarBank@NUS Repository. https://doi.org/10.1016/j.ajo.2004.10.058|
|Abstract:||PURPOSE: To report a case of extensive cephalic and basilic venous thrombosis after fluorescein angiography. DESIGN: Interventional case report. METHODS: A 38-year-old Chinese male presented with blurring of vision in his left eye. Clinical examination revealed central serous retinopathy, and a routine fluorescein angiography was performed. RESULTS: He developed inflammation over the right arm over 4 days. Duplex scan disclosed extensive superficial venous thrombosis of the right upper limb with occlusion of the basilic vein and cephalic vein in the proximal right upper arm to the level of the midarm. He was treated medically but was subsequently lost to follow-up. CONCLUSIONS: Extensive upper-extremity venous thrombosis is infrequent after single-shot intravenous cannulation. Venous thrombosis occurring after fluorescein angiography has not been reported up to this time. It is possible that proper arm positioning during the procedure may reduce this risk, and ophthalmologists should be vigilant of this potentially unusual complication. © 2005 by Elsevier Inc. All rights reserved.|
|Source Title:||American Journal of Ophthalmology|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Jun 29, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.